# SDR JR2R20240504210

- Difficulty date: May 4, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,147 hours, 10,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frm 89-87 Rbl11
- Part time: 17,147 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP RH SIDE FROM FR86 TO FR87 RBL11 CORRODED. REPAIRED
